# SDR HNAA2024090900737

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 44,969 hours, 41,937 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Message
- Location: Zone 600
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APPROXIMATELY 60 KNOTS ON TAKE OFF ROLL. E1 REVERSE DISAGREE  DISPLAYED ON EICAS, AND NO TAKE OFF CONFIG. C/W MEL PROCEDURE DEACT AND STOW E1 T/R IAW AMM TASK 78-31-01-980-801-A.  MEL   07SEP24  16:55  SBY  C25113  78-2 ENG 1 OR 2 REV DISAGREE MESSAGES FACT  14SEP24  06:07  MDT C/W FIM TASK 78-30-00-810-814-A. R/R'D DAU #2 IRT AMM 31-41-01 OPS CHECK GOOD. CYCLED T/R'S MULITPLE TIMES MESSAGE DID NOT REAPPEAR, OK FOR SERVICE AT THIS TIME. (REACTIATED E1 T/R IRT AMM TASK 78-31-01-980-801-A)
